# SDR FDEA201903220701

- Difficulty date: March 22, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 27,940 hours, 15,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y0 ~ -Y450 UNDERFLOOR 1EA WEB CRACKED REPAIRED THE MAIN DECK FR47 Y0~-Y450 UNDERFLOOR WEB PER SRM 53-15-15 FIG 201. THE REPAIR IS CATEGORY B AND MUST BE INSPECTED AT DEFINED INTERVALS PER SRI 53-15-15-2-002-00. INSPECTION THRESHOLD IS 24000FC FROM REPAIR EMBODIMENT. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC.  MAJOR REPAIR IAW GMM 6-2-100.
